Coming Down.

2 Replies Updated



Conversation Starter

Emerson Everyman Says:


Hi all. If this is relevant, I'm 20, male, and I've been taking Vyvanse for my ADHD for about a year. It has been a godsend to my GPA, but I do encounter some negative side effects from it:

1. Diarrhea. This happens consistently, about 20-30 minutes after taking vyvanse, which is pretty much how long it takes for me to notice the neurological effects of the drug. I have never, in my life, been so good at bathroom reader sudoku. With that said, this is still a problem to me.

2. Lack of appetite. I pretty much have to stuff my face before taking vyvanse, because once it is in effect, my stomach might as well be vacuum-sealed for the subsequent 8+ hours. In this time, food never even crosses my mind, and I often simply /forget/ to eat.

3. Impotence. Yeah, yeah- let's get all the embarrassing stuff out of the way. Though vyvanse gives me a more uninhibited (dare I say, more confident) disposition, it also gives me a damned time when I'm trying to "spread the sheets". I don't want to have to compromise on which days I can work hard and which days I can /get/ hard. I'd prefer to address this problem without taking additional prescribed medications.

4. The goddamn "comedown". This, at times, can be my biggest problem with Vyvanse. This does not occur regularly, but when it does, I feel terrible. Specifically, I feel depressed and inertly negative. If I were to place this event, periodically, it would be around the first half-life of the drug (12-13 hours after taking it). It seems that this is more likely to happen when I take Vyvanse late. My sub-scientific theory is that it depends more on whether I'm in solitude when I come down rather than the time I come down.
-example. If I take it at 8a.m., I'm likely to be around friends at 8p.m., and I usually don't feel bad. If I take it at 3p.m., I'm likely to be alone in my room at 3a.m., listening to The Smiths, and contemplating my self-worth... which is conducive of this kind of behavior is.gd/HH4UEM
*This is merely my observation.

Anyway, please, please. If anyone has any preventative or remedial advice for any of these problems (dietary, physical regiment, what-have-you), or even if you are having the same problems with this drug and would like to reassure me that these are, indeed, side effects of Vyvanse, I would greatly appreciate any correspondence. Thank you. =]



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Yes, they all can be side effects of this medication, not everyone experiences them, but some do.

Learn more Vyvanse details here.

The best suggestion I can make is talking to your doctor about trying something else. A different drug, such as Adderall, may agree with you better than this one.

Learn more Adderall details here.

Does anyone else have any suggestions or ideas to add?


REPLYSHAREREPORT
Was this helpful?     0     0  
2
Frustrated College Student Says:

I had all of the same problems.

1. Diarrhea- My problems got a tad better when I started eating healthier. It doesn't completely get rid of it, but it helps.

2.Lack of appetite- Eat a solid breakfast, foods that give you lasting energy. You miss lunch, but that should hold you over until dinner. Sometimes though, you just have to force feed yourself a sandwich.

3. Impotence- Have her give you oral to rise to the occasion, from that point you should be good. But other than that, all you can do is try to time it right so that the pill is starting to wear down (usually after 5-6 hours), and it shouldn't be a problem getting it up after that.

4.The Comedown- I learned a large part of mine was because I was feeling exhausted, which was caused by me not eating all day. Try to eat a small sandwich or something at lunch and it should help you feel better when it starts to wear off.
Also, just try to stay positive and relaxed.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Sodium level coming down
My mother is 79yrs old. She has had an Electrolyte problem for the last 2 yrs. Sodium levels are coming down. This is th... 4 replies
Up dosed lyrica after coming down to fast not stabalizing
I am on 600 lyrica for chronic neuropathic pain , I decided to reduce which I did over 2 months got to 325 and I blew me... 4 replies
Having high anxiety near the end of the day while coming down off of vyvanse. Has anyone had this problem?
I suffer from high anxiety, ADHD and minor depression. Last week I talked to my doctor and he prescribed me 50 mg Pristi... 2 replies
Coming off Invega Sustenna
Hi, I was given Invega Sustenna at 100mg a month for 10 months since Dec 5th. My last shot was on August 29th 2013. The ... 343 replies
coming off propranolol
i have stopped taking propranolol 80mg 3days ago and would like to know if there is any side effects coming off them ## ... 200 replies
coming of bisoprolol fumarate
hi i have been on bisoprolol fumarate for about 2 months but i feel shocking .tired. my body doesnt seem my own i would ... 42 replies
Coming off propranolol 80mg
I've been taking propranolol 80mg once a day for over 2 years for anxiety that caused me to have severe chest pain a... 7 replies
Coming off Pristiq
Wanted to share my experience with coming of this drug with others because I have looked towards others experiences the ... 4 replies
Coming off Lyrica
I am a 40 yr old who has been on lyrica for 4 years now. I was in a car accident and due to nerve damage along my spine ... 3 replies
coming off mirtazapine 15mg
I started on 15mg mirtazapine 7 weeks ago and titrated up after 4 weeks to 30mg for 1 week; then back down to 15mg for t... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 28 September 2012.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA